Volume 35, Number 4

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 4, 35 (2017).
 

Full Article
   
Preface.
J. Comp. Math., 35 (2017), pp. i-ii

 

Full Article
Regular Articles:
 
   
Jinshan Zeng and Wotao Yin
Extrapush for Convex Smooth Decentralized Optimization over Directed Networks
J. Comp. Math., 35 (2017), pp. 383-396. Abstract

 

Full Article
     
Yangyang Xu
Fast Algorithms for Higher-Order Singular Value Decomposition from Incomplete Data
J. Comp. Math., 35 (2017), pp. 397-422. Abstract

 

Full Article
     
Houfeng Huang, Qing Ling, Wei Shi and Jinlin Wang
Collaborative Resource Allocation over a Hybrid Cloud Center and Edge Server Network
J. Comp. Math., 35 (2017), pp. 423-438. Abstract

 

Full Article
     
Penghang Yin and Jack Xin
Iterative l1 Minimization for Non-Convex Compressed Sensing
J. Comp. Math., 35 (2017), pp. 439-451. Abstract

 

Full Article
     
Cong D. Dang, Guanghui Lan and Zaiwen Wen
Linearly Convergent First-Order Algorithms for Semidefinite Programming
J. Comp. Math., 35 (2017), pp. 452-468. Abstract

 

Full Article
     
Qingna Li and Houduo Qi
An Inexact Smoothing Newton Method for Euclidean Distance Matrix Optimization under Ordinal Constraints
J. Comp. Math., 35 (2017), pp. 469-485. Abstract

 

Full Article
     
Michael Ulbrich, Stefan Ulbrich and Daniela Bratzke
A Multigrid Semismooth Newton Method for Semilinear Contact Problems
J. Comp. Math., 35 (2017), pp. 486-528. Abstract

 

Full Article
     
Jianchao Huang, Zaiwen Wen and Xiantao Xiao
Extended Levenberg-Marquardt Method for Composite Function Minimization
J. Comp. Math., 35 (2017), pp. 529-546. Abstract

 

Full Article
     
[BACK TO MAIN PAGE]